Panadol Children 7+ Years Strawberry Flavour Soluble 16 Tablets

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use could be harmful.
$ 3 .99
In Stock
Free Shipping over $99=
Fast effective temporary relief from fever and pain associated with: Teething. Immunisation. Earache. Headache. Cold & Flu Symptoms.
Sodium 213mg (9.2mmol); PHENYLALANINE; Saccharin sodium; Aspartame; No preservatives or artificial colours; No gluten, aspirin, lactose or sugar Active Ingredients: Paracetamol 250mg/ml.
Contains Sodium 213mg (9.2mmol); PHENYLALANINE; Saccharin sodium; Aspartame; No preservatives or artificial colours; No gluten, aspirin, lactose or sugar Active Ingredients Paracetamol 250mg/mL
DO NOT USE CHILDREN'S PANADOL
- If your child is using other medicines containing paracetamol, except on medical advice
- For more than 48 hrs at a time, except on medical advice
- If any of the seals on this package are broken
- If the package use- by date has expired

CHECK WITH YOUR DOCTOR BEFORE USE IF YOUR CHILD
- Has liver or kidney problems
- Weighs less than 10kg or more than 41kg

STOP USE AND TELL YOUR DOCTOR IF YOUR CHILD
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Seek medical advice for children under 3 months.